Wyoming, 2013

High Wind in Wyoming, December 23 to 24, 2013

December 23 to 24, 2013 · NWS CYS · 21 events in 4 counties and zones

A low pressure system moved across Wyoming. Strong westerly surface winds with gusts in excess of 70 mph developed over the wind prone areas of southeast Wyoming.

Where it happened

Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CYS wrote it up.

A low pressure system moved across Wyoming. Strong westerly surface winds with gusts in excess of 70 mph developed over the wind prone areas of southeast Wyoming.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Dec 23, 4:30 AM MST, 5 hours 26 minutes earlier.

Area forecast discussion, Dec 23, 4:30 AM MST, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
430 AM MST MON DEC 23 2013

.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 255 AM MST MON DEC 23 2013

LIGHT SNOW HAS BEEN PERSIST ANT EARLY THIS MORNING ALONG THE I80
CORRIDOR FROM LARAMIE EASTWARD TO CHEYENNE. SNOW ACCUMULATIONS ARE
MAINLY BETWEEN 1 TO 3 INCHES WITH VISIBILITIES OCCASIONALLY DOWN
TO 1 MILE AT TIMES. ADDITIONAL ACCUMULATIONS UP TO AN INCH ARE
POSSIBLE WITH THIS BAND OF SNOW BEFORE IT TAPERS OFF AROUND
SUNRISE. THE UPPER LEVEL DISTURBANCE RESPONSIBLE FOR THE LOCALIZED
SNOW WILL DIG SOUTHEAST OF THE AREA THIS MORNING LEAVING THE
MODIFIED ARCTIC AIRMASS IN PLACE FOR EARLY THIS WEEK. HIGH
TEMPERATURES WILL STRUGGLE TO REACH 30 DEGREES ACROSS MOST OF THE
FORECAST AREA TODAY. THE WARMEST LOCATIONS WILL ACTUALLY BE JUST
TO THE EAST OF THE LARAMIE RANGE WHERE LEE-SIDE DOWNSLOPE WINDS
MAY RESULT IN MAX TEMPERATURES NEAR 35 DEGREES.

ATTENTION LATER TODAY THEN SHIFTS TO THE HIGH WIND THREAT ACROSS
SOUTHEAST WYOMING. HIGH CONFIDENCE WITH GUSTS OVER 60 MPH OVER THE
WIND PRONE ZONES DUE TO A TEXT BOOK GAP WIND EVENT WITH MODELS
CONTINUING TO SHOW HIGH PRESSURE TO THE WEST AND A LEE SIDE
SURFACE TROUGH TO THE EAST ACROSS THE HIGH PLAINS. NOT AS
CONFIDENT WITH THE HIGH VALLEYS AND ADJACENT HIGH PLAINS OF
SOUTHEAST WYOMING WITH SOME GUSTS AROUND 50 TO 55 MPH POSSIBLE IN
LOCATIONS SUCH AS LARAMIE...CHEYENNE...AND NEAR DOUGLAS BY TUESDAY
MORNING. MODELS CONTINUE TO SHOW 60 KNOT WINDS JUST ABOVE THE
SURFACE...BUT BY THE TIME SURFACE MIXING OCCURS...THE STRONGEST
WINDS WAY SUBSIDE BELOW CRITERIA. IN ADDITION...THE UPPER LEVEL
JET IS RATHER WEAK AS THE JET MAX PUSHES ACROSS THE AREA WITH THE
PACIFIC FRONT. MODEL LLVL TO MIDLEVEL SUBSIDENCE REMAINS ALONG THE
SPINE OF THE LARAMIE RANGE AND ALBANY COUNTY...WITH LITTLE
MOUNTAIN WAVE ACTIVITY DOWNSTREAM UNTIL YOU GET INTO NEBRASKA.
THEREFORE...CONDITIONS ARE NOT FAVORABLE FOR HIGH WINDS ACROSS THE
HIGH PLAINS EAST OF I25. WILL HAVE TO MONITOR THE LARAMIE VALLEY
HOWEVER SINCE GUSTS AROUND 60 MPH ARE A BIT MORE LIKELY HERE DUE
TO THE INTENSE LLVL SUBSIDENCE WITH 700MB OMEGA AS LOW -25 UB/S.
PACIFIC UPPER LEVEL TROUGH WILL PUSH THROUGH THE AREA ON TUESDAY
AS WINDS SUBSIDE ACROSS SOUTHEAST WYOMING BUT INCREASE OVER
WESTERN NEBRASKA...WHERE A WIND ADVISORY FOR GUSTS UP TO 45 MPH
IS POSSIBLE ACROSS THE SOUTHERN PANHANDLE. ALTHOUGH TEMPERATURES
ALOFT WILL BE COLDER ON TUESDAY...BETTER MIXING WILL ALLOW SURFACE
TEMPERATURES TO BE SLIGHTLY WARMER AND NEAR 40 DEGREES. LIGHT SNOW
SHOWERS AND SNOW FLURRIES ARE POSSIBLE CHRISTMAS EVE WITH A
DUSTING OF SNOW NOT OUT OF THE QUESTION.

DRIER AIR WILL PUSH INTO THE FORECAST AREA TUESDAY NIGHT AND
WEDNESDAY AS AN UPPER LEVEL RIDGE MOVES INTO THE WEST COAST AND
GREAT BASIN REGION FOR CHRISTMAS DAY. CAN NOT RULE OUT MORE STRONG
WINDS ACROSS THE WIND PRONE AREAS...BUT WILL TAKE IT ONE EVENT AT
A TIME FOR NOW. TEMPERATURES WILL LIKELY BE COOLER ON CHRISTMAS
DAY AS WARM AIR ALOFT MOVES OVER THE COLDER AIR NEAR THE
SURFACE...WITH HIGH TEMPERATURES IN THE 20S AND 30S...COLDEST IN
AREAS WITH A LINGERING SNOW PACK.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 300 AM MST MON DEC 23 2013

NORTHWEST FLOW CONTINUES FOR WEDNESDAY NIGHT AND SHOULD CONTINUE
THROUGH MUCH OF THE EXTENDED. GFS CONTINUES TO SHOW 700MB
TEMPERATURES WARMING AND WE COULD SEE THEM UP NEAR FREEZING BY
FRIDAY. THIS WOULD EQUATE TO GRADUALLY WARMING SURFACE
TEMPERATURES...POSSIBLY INTO THE 50S BY FRIDAY AFTERNOON.

GETS WINDY AGAIN FRIDAY NIGHT INTO SATURDAY AS GFS 700MB WINDS
CLIMB BACK TO 45KTS IN RESPONSE TO LOW PRESSURE MOVING THROUGH
MONTANA. THE ASSOCIATED COLD FRONT LOOKS TO MOVE THROUGH THE AREA
SATURDAY AFTERNOON. KEPT SOME LOW CHANCE POPS IN THE FORECAST WITH
THIS FRONT...THOUGH GFS AND NEW EC RUN PRETTY SPARSE ON QPF.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 426 AM MST MON DEC 23 2013

WINDS WILL BE ON THE INCREASE TODAY AND TONIGHT FOR OUR SOUTHEAST
WYOMING AIRPORTS. WITH FRESH FALLEN SNOW...LOOK FOR REDUCED
VISIBILITIES IN BLOWING SNOW ONCE THE WIND PICKS UP. VISIBILITIES
COULD BE REDUCED EVEN FURTHER THAN WHAT IS CURRENTLY FORECAST IN
THE TAFS. FOR NOW...WENT WITH MVFR VISIBILITIES AND WILL MONITOR
OBSERVATIONS FOR FUTURE TAF UPDATES.

&&

.FIRE WEATHER...
ISSUED AT 234 AM MST MON DEC 23 2013

NO FIRE WEATHER CONCERNS THROUGH NEXT WEEK WITH COOL TEMPERATURES
AND HUMIDITIES OVER 30 PERCENT. ALTHOUGH IT WILL BE WINDY EARLY
THIS WEEK AND BREEZY FURTHER TO THE EAST ACROSS WESTERN
NEBRASKA...HIGH HUMIDITIES AND SNOW COVER WILL PREVENT ANY
CONCERNS IN THE NEAR FUTURE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WARNING FROM NOON TODAY TO 9 AM MST TUESDAY FOR WYZ110.

     HIGH WIND WARNING FROM 5 PM THIS AFTERNOON TO 9 AM MST TUESDAY
     FOR WYZ106-116-117.

NE...NONE.
&&

SHORT TERM...TJT
LONG TERM...CLAYCOMB
AVIATION...CLAYCOMB
FIRE WEATHER...TJT
Hazardous weather outlook, Dec 23, 8:47 AM MST, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
847 AM MST MON DEC 23 2013

WYZ101>119-241200-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
847 AM MST MON DEC 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

STRONG WEST WINDS WILL DEVELOP ACROSS THE WIND PRONE AREAS OF
SOUTHEAST WYOMING THIS AFTERNOON WITH WITH GUSTS OF 60 MPH POSSIBLE.
STRONGER WINDS ARE EXPECTED TONIGHT THROUGH EARLY TUESDAY AS A STRONG
COLD FRONT PUSHES ACROSS THE REGION. A HIGH WIND WARNING IS IN
EFFECT FOR PORTIONS OF SOUTHEAST WYOMING INCLUDING INTERSTATE 80 AND
INTERSTATE 25 THROUGH 9 AM TUESDAY. THESE STRONG WINDS WILL PRODUCE
SIGNIFICANT BLOWING AND DRIFTING SNOW TODAY AND EARLY TUESDAY.
VISIBILITIES WILL BE REDUCED TO BELOW ONE HALF MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG GUSTY WINDS ARE POSSIBLE TUESDAY AND WEDNESDAY ACROSS
SOUTHEAST WYOMING...ESPECIALLY ACROSS THE WIND PRONE AREAS. GUSTS
AROUND 55 MPH ARE POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE URGED TO REPORT STRONG WIND GUSTS TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-241200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
847 AM MST MON DEC 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

GUSTY NORTHWEST WINDS ARE EXPECTED TUESDAY MORNING THROUGH EARLY
AFTERNOON AS A STRONG COLD FRONT MOVES ACROSS THE AREA. GUSTS UP
TO 45 MPH WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Dec 23, 7:53 AM MST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
753 AM MST MON DEC 23 2013

WYZ110-231900-
NORTH SNOWY RANGE FOOTHILLS-
INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN
753 AM MST MON DEC 23 2013

...BLOWING SNOW TO REDUCE VISIBILITIES NEAR ARLINGTON TODAY...

WEST WINDS OF 30 TO 40 MPH WITH GUSTS OF UP TO 60 MPH WILL
SIGNIFICANTLY REDUCE VISIBILITIES IN BLOWING SNOW TODAY NEAR
ARLINGTON. OBSERVATIONS ALONG INTERSTATE 80 ALREADY SHOW AREAS OF
BLOWING SNOW AND REDUCED VISIBILITIES BETWEEN MILEPOSTS 266 AND
280. MOTORISTS TRAVELING BETWEEN RAWLINS AND LARAMIE SHOULD
EXPECT TO ENCOUNTER VISIBILITIES TO BE REDUCED TO ONE QUARTER TO
ONE HALF MILE IN VERY LOCALIZED SPOTS.

HAHN

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

21 high wind. Local standard time, as filed.

High Wind, North Snowy Range Foothills

When
December 23, 9:56 AM MST to 6:26 PM MST
Where
North Snowy Range Foothills forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The WYDOT sensor at Foote Creek measured sustained winds of 40 mph or higher, with a peak gust of 58 mph at 23/1716 MST.

High Wind, North Snowy Range Foothills

When
December 23, 1:01 PM MST to 2:21 PM MST
Where
North Snowy Range Foothills forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The WYDOT sensor at Strouss Hill measured sustained winds of 40 mph or higher, with a peak gust of 61 mph at 23/1301 MST.

High Wind, South Laramie Range

When
December 23, 2:07 PM MST to 4:07 PM MST
Where
South Laramie Range forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

The WYDOT sensor at Vedauwoo measured sustained winds of 40 mph or higher, with a peak gust of 59 mph at 23/1457 MST.

High Wind, South Laramie Range

When
December 23, 2:10 PM MST to 4:30 PM MST
Where
South Laramie Range forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Mesonet
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

The UPR sensor at Dale Creek measured sustained winds of 40 mph or higher.

High Wind, North Snowy Range Foothills

When
December 23, 2:30 PM MST to 5:30 PM MST
Where
North Snowy Range Foothills forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The WYDOT sensor at Wagonhound measured sustained winds of 40 mph or higher, with a peak gust of 59 mph at 23/1540 MST.

High Wind, North Snowy Range Foothills

When
December 23, 4:45 PM MST to 8:55 PM MST
Where
North Snowy Range Foothills forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The WYDOT sensor at Cooper Cove measured sustained winds of 40 mph or higher, with a peak gust of 63 mph at 23/1720 MST.

High Wind, North Snowy Range Foothills

When
December 23, 4:46 PM MST to 8:26 PM MST
Where
North Snowy Range Foothills forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The WYDOT sensor at Arlington measured sustained winds of 40 mph or higher, with a peak gust of 65 mph at 23/1721 MST.

High Wind, North Snowy Range Foothills

When
December 23, 5:31 PM MST to 7:21 PM MST
Where
North Snowy Range Foothills forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The WYDOT sensor at Arlington East measured sustained winds of 40 mph or higher, with a peak gust of 60 mph at 23/1736 MST.

High Wind, South Laramie Range

When
December 23, 6:00 PM MST to December 24, 3:20 AM MST
Where
South Laramie Range forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Mesonet
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

The UPR sensor at Buford measured sustained winds of 40 mph or higher, with a peak gust of 61 mph at 23/2345 MST.

High Wind, Central Laramie Range and Southwest Platte County

When
December 23, 7:56 PM MST to December 24, 12:21 AM MST
Where
Central Laramie Range and Southwest Platte County forecast zone
Measured
57 kt (66 mph) measured gust
Reported by
Department of Highways
Coordinates
41.698, -105.127 (the zone’s center; the record gives no point)

The WYDOT sensor at Bordeaux measured wind gusts of 58 mph or higher, with a peak gust of 66 mph at 23/2016 MST.

High Wind, South Laramie Range Foothills

When
December 23, 9:15 PM MST to December 24, 5:45 AM MST
Where
South Laramie Range Foothills forecast zone
Measured
67 kt (77 mph) measured gust
Reported by
Mesonet
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

The UPR sensor at Emkay measured wind gusts of 58 mph or higher, with a peak gust of 77 mph at 24/0145 MST.

High Wind, South Laramie Range

When
December 23, 9:46 PM MST to December 24, 12:11 AM MST
Where
South Laramie Range forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

The WYDOT sensor at Lone Tree measured sustained winds of 40 mph or higher.

High Wind, South Laramie Range

When
December 23, 10:26 PM MST to December 24, 2:16 AM MST
Where
South Laramie Range forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

The WYDOT sensor at Buford East measured sustained winds of 40 mph or higher, with a peak gust of 58 mph at 24/0006 MST.

High Wind, South Laramie Range

When
December 23, 11:15 PM MST to December 24, 4:55 AM MST
Where
South Laramie Range forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Mesonet
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

The UPR sensor at Lynch measured sustained winds of 40 mph or higher, with a peak gust of 71 mph at 24/0255 MST.

High Wind, South Laramie Range Foothills

When
December 23, 11:15 PM MST to December 24, 4:30 AM MST
Where
South Laramie Range Foothills forecast zone
Measured
56 kt (64 mph) measured gust
Reported by
Department of Highways
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

The WYDOT sensor at Otto measured wind gusts of 58 mph or higher, with a peak gust of 65 mph at 24/0000 MST.

High Wind, South Laramie Range

When
December 23, 11:51 PM MST to December 24, 3:11 AM MST
Where
South Laramie Range forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

The WYDOT sensor at Remount measured sustained winds of 40 mph or higher.

High Wind, North Snowy Range Foothills

When
December 24, 12:11 AM MST to 2:11 AM MST
Where
North Snowy Range Foothills forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The WYDOT sensor at Strouss Hill measured sustained winds of 40 mph or higher, with a peak gust of 67 mph at 24/0046 MST.

High Wind, North Snowy Range Foothills

When
December 24, 12:40 AM MST to 2:05 AM MST
Where
North Snowy Range Foothills forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.675, -106.327 (the zone’s center; the record gives no point)

The WYDOT sensor at Cooper Cove measured sustained winds of 40 mph or higher, with a peak gust of 58 mph at 24/0105 MST.

High Wind, South Laramie Range Foothills

When
December 24, 1:00 AM MST to 4:30 AM MST
Where
South Laramie Range Foothills forecast zone
Measured
56 kt (64 mph) measured gust
Reported by
Department of Highways
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

The WYDOT sensor at Interstate 80 mile marker 353 measured wind gusts of 58 mph or higher, with a peak gust of 65 mph at 24/0200 MST.

High Wind, South Laramie Range Foothills

When
December 24, 1:41 AM MST to 5:11 AM MST
Where
South Laramie Range Foothills forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

The WYDOT sensor at Whitaker measured sustained winds of 40 mph or higher, with a peak gust of 61 mph at 24/0406 MST.

High Wind, South Laramie Range Foothills

When
December 24, 2:21 AM MST to 5:51 AM MST
Where
South Laramie Range Foothills forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
Department of Highways
Coordinates
41.481, -105.207 (the zone’s center; the record gives no point)

The WYDOT sensor at Wyoming Hill measured sustained winds of 40 mph or higher, with a peak gust of 66 mph at 24/0336 MST.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2013Every state in 2013This day in weather historyWarnings in Wyoming, December 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 493179, 493185, 493195, 493191, 493187, 493177, 493176, 493175, 493189, 493188, 493196, 493193, 493190, 493192, 493198, 493194, 493186, 493178, 493197, 493199, 493200.